Electron. J. Diff. Equ., Vol. 2015 (2015), No. 96, pp. 1-6.

Holder continuity with exponent $(1+\alpha )/2$ in the time variable for solutions of parabolic equations

Junichi Aramaki

We consider the regularity of solutions for some parabolic equations. We show Holder continuity with exponent $(1+\alpha )/2$, with respect to the time variable, when the gradient in the space variable of the solution has the Holder continuity with exponent $\alpha $.

Submitted February 16, 2015. Published April 13, 2015.
Math Subject Classifications: 35A09, 35K10, 35D35.
Key Words: Holder continuity; parabolic equation.

Show me the PDF file (172 KB), TEX file, and other files for this article.

Junichi Aramaki
Division of Science
Faculty of Science and Engineering
Tokyo Denki University,
Hatoyama-machi, Saitama 350-0394, Japan
email: aramaki@mail.dendai.ac.jp

Return to the EJDE web page